# SDR C2XA10IA099

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 23,982 hours, 23,100 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0056
- Condition: Leaking
- Location: Rudder
- Part time: 23,982 hours, 23,100 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NR 2 HYDRAULIC LOW QUANTITY ON EICAS ON GROUND IN MSY.  MAINTENANCE INSPECTED AND FOUND RUDDER POWER CONTROL UNIT TO BE LEAKING.  REMOVED AND REPLACED RUDDER PCU IAW EMB 145 MM 27-22-03.  OPERATIONALLY CHECKED AND LEAKED CHECKED GOOD.  SERVICED NR 2 HYDRAULIC SYSTEM IAW EMB 145 AMM 12-13-01.  AIRCRAFT RETURNED TO SERVICE.  RUDDER PCU MISSING BOLTS CAUSING LEAKAGE.
